百晓学者学者目录

刘淑亭

讲师,山东科技大学

精选作品

期刊论文

2026

Domination number, independent number and minimum spectral radius in unicyclic graphs

Ya-Qi Cui, Yuan-Yuan Chen, Shuting Liu, Zhiwen Wang

Discrete Mathematics

2023

The Index of Signed Graphs with Forbidden Subgraphs

Zhiwen Wang, Shuting Liu

Bulletin of the Malaysian Mathematical Sciences Society

2022

Generalized opinion dynamics model for social trust networks

Changxiang He, Jiayuan Zeng, Guang Zhang, Shuting Liu

Journal of combinatorial optimization

2022

Two-Stream Signed Directed Graph Convolutional Network for Link Prediction

Changxiang He, Jiayuan Zeng, Yan Li, Shuting Liu, Lele Liu, Chen Xiao

Social Science Research Network

2021

Single-Skeleton and Dual-Skeleton Hypergraph Convolution Neural Networks for Skeleton-Based Action Recognition

Changxiang He, Chen Xiao, Shuting Liu, X. Qin, Ying Zhao, Xue-Dian Zhang

International Conference on Neural Information Processing

2021

Structure-Aware Multi-scale Hierarchical Graph Convolutional Network for Skeleton Action Recognition

Changxiang He, Shuting Liu, Ying Zhao, X. Qin, Jiayuan Zeng, Xue-Dian Zhang

International Conference on Artificial Neural Networks

2020

On the least eigenvalue of A-matrix of graphs

Shuting Liu, K. Das, Shao-Wei Sun, Jin-Long Shu

2020

On the eigenvalues of Aα-matrix of graphs

Shuting Liu, K. Das, Jin-Long Shu

Discrete Mathematics

2020

On the multiplicity of distance signless Laplacian eigenvalues of graphs

Jie Xue, Shuting Liu, Jin-Long Shu

Linear and multilinear algebra

2018

On the A α -spectral radius of a graph

Jie Xue, Hui-Qiu Lin, Shuting Liu, Jin-Long Shu

Linear Algebra and its Applications

2018

On the Largest Distance (Signless Laplacian) Eigenvalue of Non-transmission-regular Graphs

Shuting Liu, Jin-Long Shu, Jie Xue

2018

The complements of path and cycle are determined by their distance (signless) Laplacian spectra

Jie Xue, Shuting Liu, Jin-Long Shu

Applied Mathematics and Computation

2017

Distance Eigenvalues and Forwarding Indices of Circulants

Shuting Liu, Hui-Qiu Lin, Jin-Long Shu

Taiwanese journal of mathematics

2017

A note on (signless) Laplacian spectral ordering with maximum degrees of graphs

Shuting Liu, Hui-Qiu Lin, Jin-Long Shu

2017

Corrigendum to “A note on (signless) Laplacian spectral ordering with maximum degrees of graphs” [Linear Algebra Appl. 521 (2017) 135–141]

Shuting Liu, Hui-Qiu Lin, Jin-Long Shu

2016

Forw arding Indices of 4-regular Circulants ∗

Shuting Liu, Jixiang Meng

2014

4度循环图的不交路及k-宽直径(英文)

刘淑亭,孟吉翔

《新疆大学学报(自然科学版中英文)》

Signless Laplacian energy and spectral radius of a graph

Yuan-Yuan Chen, Shuting Liu, Zhiwen Wang

Discrete Applied Mathematics

此主页由公开资料整理,尚未经学者本人认领。